# SDR CA980928029

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS335CP23
- Condition: Cracked
- Location: Engine Mount
- Part time: 4,156 hours
- Component: 265103113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO BOLTS FOUND CRACKED AT ENGINE REMOVAL USING NDT METHOD.  THESE BOLTS ARE NOT ON A MAINTENANCE SCHEDULE REQUIRING INSPECTION.  PART TC:  3,492.
